# SDR SWAA2019082636233

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 54,766 hours, 28,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY LIGHT INOP. / RESET CONNECTOR PER AMM.
